# SDR IPXA2020072258093

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: AJC755827
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  NR 2 ENGINE INLET LIP SKIN CRACKED AROUND ONE FASTENER AT 6 O'CLOCK POSITION.  REPAIRED THE NR 2 ENGINE INLET LIP SKIN IAW SRM 54-10-01, REPAIR 4.
